Alert archive / Washington / Wind Advisories in 2011

Wind Advisory 22, NWS Pendleton, OR

June 1, 2011Kittitas County, Yakima County, Washington

NWS Pendleton, OR issued this wind advisory at Jun 1, 2011, 1:15 PM PDT for Kittitas County, Yakima County, Washington. It took effect at Jun 2, 2011, 8:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2011, 1:15 PM PDT (20:15 UTC)
In effect from
Jun 2, 2011, 8:00 AM PDT
Expired
Jun 2, 2011, 8:00 PM PDT
In force
12 hr
Issued by
NWS Pendleton, OR

Counties Kittitas County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 188 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.3 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WWUS76 KPDT 012015
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
115 PM PDT WED JUN 1 2011


WAZ026-020515-
/O.NEW.KPDT.WI.Y.0022.110602T1500Z-110603T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
115 PM PDT WED JUN 1 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM PDT THURSDAY. 

* TIMING: WINDS WILL BE INCREASING OVERNIGHT BECOMING STRONG ON
  THURSDAY. WINDS WILL DIMINISH THURSDAY NIGHT.

* WINDS: NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH HIGHER 
  GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
4 follow-up statements
014 
WWUS76 KPDT 020505
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1005 PM PDT WED JUN 1 2011

...VERY WINDY CONDITIONS EXPECTED ACROSS THE KITTITAS VALLEY
THURSDAY...
.AN INTENSE LOW PRESSURE SYSTEM WILL TIGHTEN PRESSURE GRADIENTS
AND PRODUCE VERY WINDY CONDITIONS TOMORROW. SUSTAINED WINDS
BETWEEN 30 TO 40 MPH ARE EXPECTED ACROSS THE KITTITAS VALLEY THAT
SHOULD BEGIN THURSDAY MORNING AND PERSIST THROUGHOUT THE DAY.

WAZ026-021500-
/O.CON.KPDT.WI.Y.0022.110602T1500Z-110603T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
1005 PM PDT WED JUN 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT THURSDAY.

* TIMING: THE WINDS WILL BE INCREASING OVERNIGHT BECOMING VERY
  WINDY ON THURSDAY. WINDS WILL DIMINISH THURSDAY NIGHT.

* WINDS: NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH
  HIGHER GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
568 
WWUS76 KPDT 021219
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
519 AM PDT THU JUN 2 2011

...VERY WINDY CONDITIONS EXPECTED ACROSS THE KITTITAS VALLEY
THURSDAY... 

.AN INTENSE LOW PRESSURE SYSTEM WILL TIGHTEN PRESSURE
GRADIENTS AND PRODUCE VERY WINDY CONDITIONS THROUGH THIS EVENING.

WAZ026-022200-
/O.CON.KPDT.WI.Y.0022.110602T1500Z-110603T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
519 AM PDT THU JUN 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE EARLY THIS MORNING WITH VERY WINDY
  CONDITIONS CONTINUING INTO THE EARLY EVENING HOURS. WINDS WILL
  DIMINISH TONIGHT.

* WINDS: NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
857 
WWUS76 KPDT 022129
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
229 PM PDT THU JUN 2 2011

WAZ026-030300-
/O.CON.KPDT.WI.Y.0022.000000T0000Z-110603T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
229 PM PDT THU JUN 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING.

* WINDS: NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
636 
WWUS76 KPDT 030253
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
753 PM PDT THU JUN 2 2011

WAZ026-030400-
/O.EXP.KPDT.WI.Y.0022.000000T0000Z-110603T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
753 PM PDT THU JUN 2 2011

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

WINDS WILL GRADUALLY DECREASE THIS EVENING...THEREFORE THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM PDT. BREEZY WINDS WITH
GUSTS TO 30 MPH WILL STILL BE POSSIBLE THROUGH LATE EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 1, 10:20 AM PDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 1, 10:20 AM PDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PENDLETON OR
1020 AM PDT WED JUN 1 2011

UPDATED AVIATION DISCUSSION

.SHORT TERM...UPPER LEVEL LOW IS MOVING SLOWLY INLAND TODAY.
ATMOSPHERE IS STILL UNSTABLE WITH COOLER AIR ALOFT AND EXPECT TO SEE
AN INCREASE IN SHOWERS AND ISOLATED THUNDERSTORMS AGAIN THIS
AFTERNOON INTO THE EVENING. SIMILAR TO YESTERDAY...BRIEF HEAVY RAIN
SMALL HAIL AND GUSTY WINDS WITH THE STORMS. ANOTHER ITEM TO WATCH
WILL BE THE SHORT WAVE SEEN ON SATELLITE MOVING INTO NORTHERN
CALIFORNIA TODAY. MODELS MOVE THIS FEATURE ACROSS EASTERN OREGON AND
IDAHO TONIGHT WITH A LARGE AREA OF RAIN. WILL LIKELY INCREASE POPS
AND QPF ACROSS THE NORTHEAST OREGON MOUNTAINS WITH THE AFTERNOON
FORECAST PACKAGE. STILL LOOKS BREEZY TO WINDY ACROSS THE COLUMBIA
BASIN THURSDAY. 12Z MODELS CONTINUE TO MOVE THE NEXT UPPER LOW
SOUTHWEST OF THE FORECAST AREA WITH A WARMING TREND FRIDAY INTO THE
WEEKEND.  94

&&

.AVIATION...18Z TAFS. CIGS WILL IMPROVE TO VFR AT ALW...RDM AND BDN
BY 19-20Z. HOWEVER...CIGS/VSBYS MAY FALL BELOW VFR DUE TO SHOWERS
AND T-STORMS THIS AFTERNOON AND EVENING...ESPECIALLY AT KRDM AND
KBDN.  WILL KEEP CB CLOUDS IN ALL TAFS BUT EACH TERMINAL AIRPORT HAS
A POTENTIAL TO SEE A T-STORM 20-03Z. WINDS WILL INCREASE TO 10-15
KNOTS GUSTING TO 25 KNOTS THIS AFTN/EVE.DECREASE OVERNIGHT...THEN
BECOME EVEN STRONGER THURSDAY.  76

&&

.PREV DISCUSSION... /ISSUED 440 AM PDT WED JUN 1 2011/

SHORT TERM...TODAY THROUGH THURSDAY NIGHT...AN UPPER LEVEL LOW OFF
THE SOUTHERN OREGON/NORTHERN CALIFORNIA COAST WILL MOVE ASHORE
TODAY. AIDED BY A STRONG JET ALOFT CONDITIONS WILL BE SET UP FOR
SCATTERED SHOWERS AND ISOLATED AFTERNOON THUNDERSTORMS. CONDITIONS
ARE NOT AS FAVORABLE AS YESTERDAY SO DO NOT EXPECT THUNDERSTORMS TO
BE AS NUMEROUS OR AS STRONG. DO EXPECT THAT ANY THUNDERSTORMS THAT
DEVELOP TO HAVE SMALL HAIL...BRIEF HEAVY RAIN AND GUSTY WINDS. THE
LOW WILL BE APPROACHING FROM THE SOUTHWEST SO THE BRUNT OF THE
SHOWERS AND COLDER AIR WITH THE LOW WILL IMPACT CENTRAL OREGON AND
THE OCHOCO-JOHN DAY HIGHLANDS. WOULD EXPECT THE MOUNTAINS AND
CENTRAL OREGON TO SEE UP TO A QUARTER INCH OF RAIN WHILE THE REST OF
THE AREA WILL SEE AROUND A TENTH OF AN INCH OF RAIN. HIGH
TEMPERATURES TODAY WILL BE IN THE 60S AND TO AROUND 70 IN THE
COLUMBIA BASIN WHILE THE REST OF THE AREA WILL BE IN THE 50S.
PRESSURE GRADIENTS WILL INCREASE IN THE AFTERNOON AND WINDS WILL
PICK UP TO 10 TO 20 MPH IN THE COLUMBIA GORGE...COLUMBIA BASIN AND
THE KITTITAS VALLEY. TONIGHT THE LOW WILL MOVE DIRECTLY OVER THE
AREA. THIS WILL GIVE US A CHANCE OF SHOWERS THROUGH THE NIGHT BUT
TAPERING OFF AFTER MIDNIGHT. COOLER AIR WILL FILTER IN AND
TEMPERATURES WILL DROP A FEW DEGREES FROM TUESDAY NIGHT BUT
EXTENSIVE CLOUD COVER SHOULD KEEP THE COLDER LOCATIONS ABOVE
FREEZING. SNOW LEVELS WILL DROP FROM 6000 FEET TO AROUND 5000 FEET.
COULD SEE UP TO AN INCH OF SNOW ABOVE 5000 FEET BUT AREA PASSES
SHOULD NOT BE AFFECTED.

ON THURSDAY THE UPPER LOW WILL MOVE INTO IDAHO AND MONTANA LEAVING A
WEAK TROUGH OVER THE AREA. LINGERING INSTABILITY WILL GIVE US A
CHANCE OF LIGHT RAIN SHOWERS. ANY THUNDERSTORMS SHOULD BE CONFINED
TO THE EASTERN MOUNTAINS IN THE AFTERNOON AND EVENING AND HAVE
INCLUDED A SLIGHT CHANCE OF THUNDERSTORMS THERE. THE COOLER AIR WILL
REMAIN OVER THE AREA AND TEMPERATURES WILL BE A FEW DEGREES COOLER
WITH 60S IN THE COLUMBIA BASIN AND 50S ELSEWHERE. BREEZY TO WINDY
CONDITIONS ARE EXPECTED IN THE AFTERNOON AS THE NEXT UPPER LOW
BEGINS TO APPROACHING THE PACIFIC NORTHWEST COAST. THURSDAY NIGHT
WILL SEE A DRYING TREND BETWEEN THE DEPARTED SYSTEM AND THE NEXT
APPROACHING ONE. HAVE KEPT A SLIGHT CHANCE OF SHOWERS ASIDE FROM THE
TRI-CITIES/HANFORD AREA WITH A CHANCE OF SHOWERS IN THE MOUNTAINS.
RAINFALL AMOUNTS SHOULD BE VERY LIGHT. PERRY

LONG TERM...FRIDAY THROUGH TUESDAY.  MAIN FOCUS IN THE EXTENDED
PERIOD WILL BE A CLOSED LOW SYSTEM THAT IS PROGGED TO MOVE TOWARDS
THE OR/CA COAST ON FRIDAY AND SATURDAY THEN GRADUALLY WEAKEN AS IT
MOVES INLAND ON SUNDAY.  MODELS ARE HINTING AT THE LOW KICKING NE
INTO OREGON MONDAY AND TUESDAY.  MODELS TEND TO HANDLE THESE CLOSED
LOW PATTERNS WITH SOME DIFFICULTY WITH VARYING SOLUTIONS ON THE
STRENGTH AND TRACK OF THE CLOSED LOW.  THIS APPEARS TO BE THE CASE
WITH 00Z GFS, ECMWF, AND GEM...AS THE GEM AND ECMWF ARE FASTER AT
WEAKENING THE LOW INTO AN OPEN TROUGH.  THIS COULD MEAN THE
DIFFERENCE ON WHETHER PRECIPITATION WILL WRAP AROUND THE LOW AND
PRIMARILY REMAIN SOUTH OF OUR FORECAST AREA...AS ADVERTISED BY THE
GFS...OR SPREAD ACROSS THE FORECAST AREA IN A SOUTHERLY FLOW
ALOFT...AS ADVERTISED BY THE ECMWF AND GEM BY LATE SUNDAY AND
MONDAY.  CURRENT FORECAST HAS AROUND 20-40 PERCENT CHANCE OF SHOWERS
LATE SUNDAY THROUGH TUESDAY AND AGREE.  HOWEVER...THE PROBABILITY
MAY NEED TO BE INCREASED IF FUTURE MODEL RUNS COME IN LINE WITH THE
ECMWF/GEM SOLUTIONS.  JOHNSON

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  65  45  62  44 /  50  50  40  40
ALW  67  48  63  47 /  50  50  40  40
PSC  71  49  68  48 /  50  40  30  30
YKM  65  44  66  43 /  50  50  30  30
HRI  68  48  66  45 /  50  40  30  30
ELN  63  45  64  44 /  50  50  30  30
RDM  58  37  58  36 /  50  50  40  40
LGD  63  42  56  41 /  50  50  40  40
GCD  60  40  55  39 /  50  50  50  50
DLS  65  48  64  48 /  50  50  40  40

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
TODAY : GREEN
THURSDAY : GREEN
FRIDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

94/
Hazardous weather outlook, Jun 1, 5:19 AM PDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
519 AM PDT WED JUN 1 2011

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
021145-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
519 AM PDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
     OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
     COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

AN UPPER LOW PRESSURE SYSTEM WILL CONTINUE TO BE LOCATED ALONG THE
OREGON/CALIFORNIA COAST TODAY AND TONIGHT. THE LOW HAS BROUGHT
COLDER AIR ALOFT TO THE REGION. THIS COLD AIR IN THE MID AND UPPER
LEVELS WILL HELP CREATE STEEP TEMPERATURE LAPSE RATES WHICH WILL
RESULT IN INSTABILITY AND RAIN SHOWERS THROUGH THE NEXT 24 HOURS.
ADDITIONALLY...SURFACE HEATING LATER TODAY AND THIS EVENING THIS
WILL INCREASE THE INSTABILITY FURTHER AND CREATE AN ATMOSPHERE
CONDUCIVE TO THUNDERSTORM DEVELOPMENT OVER ALL OF THE FORECAST AREA.
SOME OF THE STRONGER THUNDERSTORMS COULD PRODUCE SMALL HAIL...GUSTY
WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS THURSDAY
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
     MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS

THE UPPER LOW WILL MOVE NORTHEAST OUT OF THE AREA BY THURSDAY
MORNING. MORE STABLE AIR WILL MOVE INTO THE REGION ON THURSDAY
PUSHING THE THUNDERSTORM POTENTIAL TO COVER ONLY THE EASTERN
MOUNTAINS OF OREGON. A WARMING AND DRYING TREND IS EXPECTED TO TAKE
PLACE FRIDAY THROUGH SUNDAY BEFORE ADDITIONAL SYSTEMS AFFECT THE
AREA MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:22 PM PDTSpecial Weather StatementPDTFranklin, Walla Walla53 min
May 31, 7:25 PM PDTSevere Thunderstorm WarningPDTBenton, Franklin, Walla Walla51 min
Jun 1, 11:50 AM PDTRiver Flood WarningPDTYakima11 hr

Nearby

Wind Advisories in Washington, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.